# SDR 2002F00458

- Difficulty date: May 9, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N118BH
- Make and model: Cessna 340A
- Aircraft serial: 340A0003
- Aircraft time: 8,151 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: S21121
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LT MLG DOWN LIGHT FAILED TO ILLUMINATE ON APPROACH.  EMERGENCY GEAR SYSTEM ACTIVATED.  AIRCRAFT LANDED SAFELY AT MAIN BASE.  FOUND LT MLG DOWNLOCK SWITCH ACTUATOR BROKEN.
